Pantelimon Stanica
Auburn University Montgomery,
Department of Mathematics, 
Montgomery, 
Al 36124-4023, USA

and 

Institute of Mathematics of Romanian Academy, 
Bucharest-Romania
EMail: pstanica@mail.aum.edu
URL: http://sciences.aum.edu/~stanica

  • Stanica, P.
    Good Lower and Upper Bounds on Binomial Coefficients, Volume 2, Issue 3, Article 30, 2001. [043_00]

  • Stanica, P.
    Inequalities on Linear Functions and Circular Powers, Volume 3, Issue 3, Article 43, 2002. [015_02]

  • Joita, C., and Stanica, P.,
    Inequalities Related to Rearrangements of Powers and Symmetric Polynomials, Volume 4, Issue 2, Article 37, 2003. [058_03]

 

Editors

R.P. Agarwal
G. Anastassiou
T. Ando
H. Araki
A.G. Babenko
D. Bainov
N.S. Barnett
H. Bor
J. Borwein
P.S. Bullen
P. Cerone
S.H. Cheng
L. Debnath
S.S. Dragomir
N. Elezovic
A.M. Fink
A. Fiorenza
T. Furuta
L. Gajek
H. Gauchman
C. Giordano
F. Hansen
D. Hinton
A. Laforgia
L. Leindler
C.-K. Li
L. Losonczi 
A. Lupas
R. Mathias
T. Mills
G.V. Milovanovic
R.N. Mohapatra
B. Mond
M.Z. Nashed
C.P. Niculescu
I. Olkin
B. Opic
B. Pachpatte
Z. Pales
C.E.M. Pearce
J. Pecaric
L.-E. Persson
L. Pick
I. Pressman
S. Puntanen
F. Qi
A.G. Ramm
T.M. Rassias
A. Rubinov
S. Saitoh
J. Sandor
S.P. Singh
A. Sofo
H.M. Srivastava
K.B. Stolarsky
G.P.H. Styan
L. Toth
R. Verma
F. Zhang

2000 School of Communications and Informatics, Victoria University of Technology. All rights reserved.
JIPAM is published by the School of Communications and Informatics which is part of the Faculty of Engineering and Science, located in Melbourne, Australia. All correspondence should be directed to the editorial office.

Copyright/Disclaimer